# SDR GTIA2025030338771

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 16,515 hours, 6,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT AROUND 8,000. DIRTY SOCK SMELL ON FLIGHT DECK. NO SMELLS REPORTED FROM CABIN-PERFORMED TSM 05-50-810-831 & DETERMINED PACK 1 IS SOURCE OF MILD FUME EVENT
